# SDR GTIA010207

- Difficulty date: April 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49392
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISCONNECTED IN DESCENT AND WOULD NOT RECONNECT.  REVIEW STP FOR APPLICABLE FAULTS.  PERFORMED A/T MAINTENANCE CHECK IAW MD-80 MM CH 22-31-00.  NO DEFECTS NOTED.  THIS CLEARS DMI NR 0001940.  PLACARDS REMOVED.  (M)
